Zoé Chatzidakis - Liste de Publications


Ces publications sont listées par ordre chronologique d'écriture, qui ne coincide pas nécéssairement avec l'ordre chonologique de parution.

  1. (avec E. Bouscaren) Modèles premiers et atomiques, Théorèmes des deux cardinaux, dans: Groupe d'études de théories stables 1ère année, Publications de l'IHP, Paris, 1978.
  2. Forking et rangs locaux selon Shelah, dans: Groupe d'étude de théories stables 2ème année, Publications de l'IHP, Paris, 1981.
  3. La représentation en termes de faisceaux des modèles de la théorie élémentaire de la multiplication des entiers naturels, dans: Model Theory and Arithmetic, Proc. Paris 1979/80, Springer Lecture Notes 890, 90 - 110.
  4. Some properties of the Galois group of a hilbertian field, Israel J. of Math. 55 (1986), 173 - 183.
  5. Model theory of profinite groups having IP, Illinois J. of Math. 42 No 1 (1998), 70 - 96.
  6. Model Theory of profinite groups having IP, III, dans: Kueker et al., Mathematical logic and theoretical computer science, M. Dekker Inc. (1987).
  7. (avec G. Cherlin, S. Shelah, G. Srour and C. Wood) Orthogonality of types in separably closed fields, dans: Classification theory, Proc. of the 1985 Chicago Conference, Springer Lecture Notes 1292.
  8. (avec P. Pappas) Topological representation of abelian group rings, Proc. of London Math. Soc. (3) 63 (1991), 495 - 518.
  9. (avec P. Pappas) Units in abelian group rings, J. of London Math. Soc. (2) 44 (1991), 9 - 23.
  10. An expansion of \tilde\bf F_p, J. of Symb. Logic 54 No 2 (1989), 512 - 521.
  11. The cohomological dimension of non-standard number fields, J. Pure Applied Alg. 69 (1990), 121 - 133.
  12. (avec P. Pappas) On the splitting group basis for abelian group rings, J. Pure Applied Alg. 78 No 1 (1992), 15 - 26
  13. (avec P. Pappas) Von Neumann regular group rings not representable as rings of continuous functions, Alg. Universalis 29 No 3 (1992), 332 - 337.
  14. (avec P. Pappas et M. Tomkinson) Separation theorems for permutation groups, Bull. London Math. Soc. 22 (1990), 344 - 348.
  15. (avec P. Pappas) A note on the isomorphism problem for SK[G], J. of Symb. Logic 66 Nr 3 (2001), 1117 - 1120.
  16. (avec L. van den Dries et A. Macintyre) Definable sets over finite fields, J. reine u. ang. Math. 427 (1992), 107 - 135.
  17. A projective profinite group whose smallest embedding cover is not projective, Israel J. of Math. 85 (1994), 1 - 9.
  18. Some remarks on profinite HNN extensions, Israel J. of Math. 85 (1994), 11 - 18.
  19. (avec E. Hrushovski), Model theory of difference fields, Trans. Amer. Math. Soc. 351 (1999), pp. 2997 - 3071.
  20. Model theory of finite fields and pseudo-finite fields, Ann. Pure and Applied Logic 88 No 2-3 (1997), 95 - 108.
  21. Definable subgroups of algebraic groups over pseudo-finite fields, dans: Proc. of the RESMOD summer school on Model theory of groups and Automorphism groups in Blaubeuren, D. Evans ed., CUP, LMS Lecture Notes series 244, Cambridge 1997, 73 - 89.
  22. Groups definable in ACFA, dans: Algebraic Model Theory, B. Hart, A. Lachlan, M. Valeriote ed., NATO-ASI Series C Vol. 496, Kluwer Acad. Pub., Dordrecht 1997, 25 - 52.
  23. (avec A. Pillay) Generic structures and simple theories, Ann. Pure and Applied Logic 95 (1998), 71 - 92.
  24. Torsion in pro-p-completions of torsion free groups, J. Group Theory 2 (1999), 65 - 68.
  25. Simplicity and Independence for Pseudo-algebraically closed fields, dans : Models and Computability, S.B. Cooper, J.K. Truss Ed., London Math. Soc. Lect. Notes Series 259, Cambridge University Press, Cambridge 1999, 41 - 61.
  26. (avec C. Wood) Minimal types in separably closed fields, J. of Symb. Logic Nr 3 (2000), 1443 - 1450 (format dvi ou ps).
  27. (avec E. Hrushovski, Y. Peterzil) The model theory of difference fields, II: periodic ideals and the trichotomy in all characteristics, Proceedings of the London Math. Society (3) 85 (2002), 257 - 311 (format dvi ou ps).
  28. Model theory of difference fields and applications, dans : Model Theory, Algebra and Geometry, D. Haskell, A. Pillay, C. Steinhorn Eds, MSRI Publications 39, Cambridge University Press, Cambridge, 2000, 65 - 96. (fichier dvi).
  29. Generic automorphisms of separably closed fields, Illinois J. Math. 45 (2001), no. 3, 693 - 733. (format dvi)
  30. Properties of forking in ω-free pseudo-algebraically closed fields, J. of Symb. Logic 67, Nr 3 (2002), 957 - 996 (format dvi).
  31. Difference fields: Model theory and applications to number theory, dans: European Congress of Mathematics, Barcelona July 10 - 14, 2000, Vol I, Progress in Mathematics vol 201, Birkhäuser Verlag, Basel-Boston-Berlin, 2001, 275 - 287.
  32. Model Theory of difference fields, dans : The Notre Dame Lectures, ed. P. Cholak, Lecture notes in Logic, A.K. Peters 2005, 45 - 96 (format dvi).
  33. (avec E. Hrushovski) Perfect pseudo-algebraically closed fields are algebraically bounded, J. of Algebra 271 (2004), 627 - 637 (format dvi).
  34. (avec E. Hrushovski) Asymptotic theories of differential fields, Illinois J. of Mathematics 47 Nr 3 (2003), 593 - 618 (format dvi ou ps)
  35. (avec E. Hrushovski) Model theory of endomorphisms of separably closed fields, J. of Algebra 281 (2004), no. 2, 567 - 603 (format dvi ou pdf).
  36. (avec C. Hardouin et M. Singer) On the definition of difference Galois groups, dans : Model Theory with applications to algebra and analysis, I (Z. Chatzidakis, H.D. Macpherson, A. Pillay, A.J. Wilkie editors), Cambridge University Press, Cambridge 2008, 73 - 110.
  37. (avec E. Hrushovski), Difference fields and descent in algebraic dynamics I, Journal of the IMJ, 7 (2008) No 4, 653 - 686.
  38. (avec E. Hrushovski), Difference fields and descent in algebraic dynamics, II, Journal of the IMJ, 7 (2008) No 4, 687 - 704.
  39. Introductory notes on the model theory of valued fields, dans : Proceedings of the workshop Motivic integration and its interactions with model theory and non-archimedean geometry (ICMS 08), ed. R. Cluckers, J. Nicaise, J. Sebag. Volume 383 of London Mathematical Society Lecture Note Series, Cambridge University Press 2011, 35 - 79.
  40. (avec E. Hrushovski) A new invariant for difference fields extensions, Annales Mathématiques de la Faculté des Sciences de Toulouse, Vol. XXI No2 (2012), 217 - 234.
  41. A note on canonical bases and one-based types in supersimple theories, Confluentes Mathematici Vol. 4, No. 3 (2012) 1250004 (34 pages). DOI: 10.1142/S1793744212500041.
  42. (Avec D. Ghioca, D. Masser et G. Maurin) Unlikely, likely and impossible intersections without algebraic groups. Rendiconti Lincei Matematica e Applicazione 24 (2013), 485 - 501. DOI 10.4171/RLM/663.
  43. Model theory of difference fields and applications to algebraic dynamics, Proceedings of the Internal Congress of Mathematicians, Seoul 2014. Vol. II, pages 1 -- 14.
  44. Model theory of fields with operators -- a survey, dans: Logic without borders, Åsa Hirvonen et al. Ed., Ontos Mathematical Logic Vol. 5, De Gruyter 2015, 91 -- 113.
  45. (avec Matthew Harrison-Trainor et Rahim Moosa), Differential-algebraic jet spaces preserve internality to the constants, JSL, Volume 80, Number 3, September 2015, 1022 - 1034.
  46. (avec E. Hrushovski), On subgroups of semi-abelian varieties defined by difference equations, à paraitre aux Trans. AMS.
  47. (avec Milan Perera), A criterion for p-henselianity in characteristic p, à paraitre au Bulletin of Belgian Mathematical Society.